# SDR USAA2011060800013

- Difficulty date: May 19, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK ON LONGITUDINAL FLOORBEAM AT BS 663, LBL 24.  REPAIRED LONGITUDINAL FLOORBEAM AT BS 663, LBL 24 IAW EA 102971.
